MATHEMATICA BOHEMICA, Vol. 122, No. 4, pp. 349-356 (1997)

Property (A) of $n$-th order ODE's

Jozef Dzurina

Jozef Dzurina, Department of Mathematical Analysis, Safarik University, Jesenna 5, 041 54 Kosice, Slovakia, e-mail:

Abstract: The aim of this paper is to deduce oscillatory and asymptotic behavior of the solutions of the ordinary differential equation

Keywords: property (A) of ODE's

Classification (MSC2000): 34C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition